Browse by Authors and Editors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Houston, Paul and Georgoulis, Emmanuil H. and Hall, Edward (2006) Adaptivity and A Posteriori Error Estimation For DG Methods on Anisotropic Meshes. In: International Conference on Boundary and Interior Layers (BAIL) - Computational and Asymptotic Methods.

Georgoulis, Emmanuil H. and Houston, Paul and Virtanen, Juha (2008) An A Posteriori Error Indicator for Discontinuous Galerkin Approximations of Fourth Order Elliptic Problems. IMA Journal of Numerical Analysis . (Submitted)

Georgoulis, Emmanuil H. and Hall, Edward and Houston, Paul (2006) Discontinuous Galerkin Methods for Advection-Diffusion-Reaction Problems on Anisotropically Refined Meshes.

Georgoulis, Emmanuil H. and Houston, Paul Discontinuous Galerkin Methods for the Biharmonic Problem. IMA Journal of Numerical Analysis . (Submitted)

Georgoulis, Emmanuil H. and Hall, Edward and Houston, Paul (2006) Discontinuous Galerkin Methods on hp-Anisotropic Meshes I: A Priori Error Analysis.

Georgoulis, Emmanuil H. and Hall, Edward and Houston, Paul Discontinuous Galerkin Methods on hp-Anisotropic Meshes II: A Posteriori Error Analysis and Adaptivity. Applied Numerical Mathematics . (Submitted)

Georgoulis, Emmanuil H. and Hall, Edward and Melenk, Jens Markus (2009) On the suboptimality of the p-version interior penalty discontinuous Galerkin method. Journal of Scientific Computing . ISSN 0885-7474 (In Press)

Antonietti, Paola F. and Cangiani, Andrea and Collis, Joe and Dong, Zhaonan and Georgoulis, Emmanuil H. and Giani, Stefano and Houston, Paul (2015) Review of discontinuous Galerkin finite element methods for partial differential equations on complicated domains. In: Lecture Notes in Computational Science and Engineering. Lecture Notes in Computational Science and Engineering . Springer Verlag. (Submitted)

Cangiani, Andrea and Georgoulis, Emmanuil H. and Houston, Paul (2014) hp-Version discontinuous Galerkin methods on polygonal and polyhedral meshes. Mathematical Models and Methods in Applied Sciences, 24 (10). pp. 2009-2041. ISSN 0218-2025

Cangiani, Andrea and Dong, Zhaonan and Georgoulis, Emmanuil H. and Houston, Paul (2015) hp-version discontinuous Galerkin methods for advection-diffusion-reaction problems on polytopic meshes. Mathematical Modelling and Numerical Analysis . ISSN 0764-583X (In Press)

This list was generated on Sat Aug 29 19:00:54 2015 IST.